# SDR YENA201703220207

- Difficulty date: March 22, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 57,902 hours, 20,255 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENENANCE, CORROSION WAS DISCOVERED ON THE RT WING UPPER SURFACE STRINGER 11 RIB 1 + 10.  REMOVED CORROSION IAW SRM 57-21-11, EC A17-240-01.  MAJOR REPAIR.
